# SDR USAA920071037

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 21,076 hours, 8,008 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC4 CHECK - RUDDER HINGE FITTING NR 3 HAS EXCESSIVE PLAY, VERTICAL STABILIZER STA 2279 / RIB 5.  REPLACED RUDDER HINGE FITTING NR 3, VERTICAL STABILIZER STA 2279 / RIB 5 IAW A320 SRM 51-72-11.
